# SDR SWIA201232655

- Difficulty date: December 28, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,169 hours, 31,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND MARKED ON FS 621 BULKHEAD WEB, FWD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING.  (C-CHECK)  REPAIRED  FS 621 BULKHEAD WEB, FWD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING IAW REO.
